# SDR CALA2019092301621

- Difficulty date: September 20, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 62,230 hours, 25,095 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5323039820101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT SHEAR TIE AT FR 34 STR 42R-43R HAS CORROSION (A3NB -53-3-6105) REF NR 9299142. EVALUATED CORROSION ON FWD CARGO PIT SHEAR TIE AT FR14 STR 42R-4 3R ORIGINAL THICKNESS .055IN MATERIAL LOSS .005IN REMAINING MATERIAL .050IN ALLOWABLE LOSS .004IN FOUND TO BE OUT OF LIMITS IAW DWG D53230398 AND GENERAL TOLERANCES NSAL110 PARA 4.2.1 TABLE 1 REMOVED AND REPLACED SHEAR TIE IAW SRN 51-42-11 AND SRM 51-72-11-911-001.
